RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 26–49 (Mi izv1762)  

This article is cited in 13 scientific papers (total in 13 papers)

Linear groups generated by transvections

A. E. Zalesskii, V. N. Serezhkin


Abstract: In this paper we classify the irreducible linear groups generated by transvections over a finite field of characteristic $p\geqslant3$
Bibliography: 12 titles.

Full text: PDF file (2570 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 25–46

Bibliographic databases:

UDC: 519.4
MSC: Primary 15A30, 15A33, 20G40; Secondary 20E25
Received: 15.04.1974

Citation: A. E. Zalesskii, V. N. Serezhkin, “Linear groups generated by transvections”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 26–49; Math. USSR-Izv., 10:1 (1976), 25–46

Citation in format AMSBIB
\Bibitem{ZalSer76}
\by A.~E.~Zalesskii, V.~N.~Serezhkin
\paper Linear groups generated by transvections
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 26--49
\mathnet{http://mi.mathnet.ru/izv1762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412295}
\zmath{https://zbmath.org/?q=an:0333.20038}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 25--46
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001676}


Linking options:
  • http://mi.mathnet.ru/eng/izv1762
  • http://mi.mathnet.ru/eng/izv/v40/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Suprunenko, “Subgroups of $G(n,p)$ containing $SL(2,p)$ in an irreducible representation of degree $n$”, Math. USSR-Sb., 37:3 (1980), 425–440  mathnet  crossref  mathscinet  zmath  isi
    2. A. E. Zalesskii, V. N. Serezhkin, “Finite linear groups generated by reflections”, Math. USSR-Izv., 17:3 (1981), 477–503  mathnet  crossref  mathscinet  zmath  isi
    3. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Haruhisa Nakajima, “Rings of invariants of finite groups which are hypersurfaces, II”, Advances in Mathematics, 65:1 (1987), 39  crossref
    5. lino Di Martino, Nikoli Vavilov, “(2,3)-Generation of SL(n,q).I. cases n=5,6,7”, Communications in Algebra, 22:4 (1994), 1321  crossref
    6. R Guralnick, “Generation of finite almost simple groups by conjugates”, Journal of Algebra, 268:2 (2003), 519  crossref
    7. V. V. Nesterov, “Generation of pairs of short root subgroups in Chevalley groups”, St. Petersburg Math. J., 16:6 (2005), 1051–1077  mathnet  crossref  mathscinet  zmath
    8. L. Di Martino, A. Previtali, R. Radina, “Sets of Transvections Generating Subgroups Isomorphic to Special Linear Groups”, Communications in Algebra, 33:6 (2005), 1663  crossref
    9. N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  mathnet  crossref  mathscinet  zmath  isi  elib
    10. N. A. Vavilov, I. M. Pevzner, “Triples of long root subgroups”, J. Math. Sci. (N. Y.), 147:5 (2007), 7005–7020  mathnet  crossref  mathscinet  elib  elib
    11. I. M. Pevzner, “The geometry of root elements in groups of type $\mathrm E_6$”, St. Petersburg Math. J., 23:3 (2012), 603–635  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    12. J. Math. Sci. (N. Y.), 199:3 (2014), 350–374  mathnet  crossref
    13. L. Di Martino, M. A. Pellegrini, A. E. Zalesski, “On Generators and Representations of the Sporadic Simple Groups”, Communications in Algebra, 42:2 (2014), 880  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:241
    Full text:97
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019